# SDR YENA2018091310328

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 42,288 hours, 14,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1730, RSW-JFK. WHILE PREFORMING TASK CARD A320-33-51-00-710-003 FOUND ROW II ABC EMERGENCY BATTERY FAULTED. REPLACED EMERGENCY BATTERY AND EPSU. SUPPLEMENTAL INFORMATION TO FOLLOW.
